✕

1 Các câu trả lời

Ahhh, I really feel for you, ini memang stressful sangat! Dari what I've heard, antiviral memang boleh trigger muntah and tummy issues, especially pada bayi kecil macam anak kak. Ada few mums dalam circle yang share pengalaman sama, so you're definitely not alone. Best thing yang ramai suggest ialah discuss with your paediatrician dulu about giving the meds with a tiny bit of susu or formula right after, timing and stomach condition memang buat besar difference. Kalau dia muntah dalam 5 minit after ubat, kena tanya doctor whether to repeat the dose or adjust the timing, sebab setiap baby berbeza. A few yang anak dia admission at the hospital pun eventually dapat guidance dari doc on alternative ways to administer, sometimes dapat sirup form yang lebih gentle, or they space out the doses differently. I'd suggest calling your paediatric clinic direct rather than waiting, especially since he's so young and the vomiting is making it hard for the meds to work properly. The doctor might have other options yang tak sebab sikit sangat reaction. Hang in there, semoga anak kak okay soon!

Câu hỏi phổ biến

Những bài viết liên quan